# SDR WX0A2022042974073

- Difficulty date: April 16, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N294NV
- Make and model: Airbus A320-214
- Aircraft serial: 4941
- Aircraft time: 28,725 hours, 17,606 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 5000-0018: 33284-23 LH WING , FUEL PANEL 540LB CUTOUT , HOLES ELONGATED / ON L/H WING, FUEL PANEL 540LB CUTOUT ELONGATED HOLES REPAIR PER AIRBUS DOSIER #81053466 AND AIRBUS TD 81053466/009/2022#B. REPEAT INSPECTION PER AIRBUS RDAF 81053466/005/2022 ISSUE A CLASSIFIED MAJOR CATEGORY B. THRESHOLD INSPECTION 3300FC/6600FH INTERVAL 3300FC/6600FH METHOD OF INSPECTION GVI INSPECTION WITH DOOR IN SITU, AND COMPLIED WTH ALLEGIANT ERO R5721-0098, SEE AWS FOR DETAIL AND NDT W/O MWO50918"
